# SDR QXEA2009022400139

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 19,195 hours, 14,033 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA- "GLD UNSAFE" CAUTION MSG AFTER ADDING THRUST.  ABORTED T/O, RETURNED TO THE GATE.  PERFORMED GVI OF "RAD ALT" ANTENNA, FOUND NO DAMAGE OR DISTORTION.  PERFORMED "RAD ALT" TEST IAW AMM TASK 34-44-01-740-801 (CONFIG A01) OPS TEST GOOD.  PERFORMED OPS TEST OF "GLD" MAN ARM/ DISARM IAW AMM TASK 27-61-00-710-801 (CONFIG AO1) OPS TEST GOOD.  NO FAULTS FOUND IN MDC "GLD UNSAFE" CAUTION DID NOT RE OCCUR.  RETURNED TO SERVICE.  NO PARTS REPLACED.
